Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 66, NWS Melbourne, FL
NWS Melbourne, FL issued this red flag warning at Dec 5, 2010, 3:14 PM EST for 6 counties in Florida. It took effect at Dec 6, 2010, 11:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 5, 2010, 3:14 PM EST (20:14 UTC)
- In effect from
- Dec 6, 2010, 11:00 AM EST
- Expired
- Dec 6, 2010, 6:00 PM EST
- In force
- 7 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 909 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 224 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
999 WWUS82 KMLB 052014 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 314 PM EST SUN DEC 5 2010 FLZ041-044>047-053-054-058-059-064-141-144-147-062300- /O.UPG.KMLB.FW.A.0053.101206T1600Z-101206T2300Z/ /O.NEW.KMLB.FW.W.0066.101206T1600Z-101206T2300Z/ /O.NEW.KMLB.FW.A.0054.101207T1600Z-101207T2200Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 314 PM EST SUN DEC 5 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST MONDAY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EST MONDAY. A FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. SIGNIFICANTLY COLDER AND DRIER AIR WILL MOVE INTO EAST CENTRAL FLORIDA BEHIND A COLD FRONT TODAY...BRINGING A CONCERN FOR CRITICAL FIRE WEATHER CONDITIONS THROUGH MOST OF THE UPCOMING WEEK. LONG DURATIONS OF CRITICAL RELATIVE HUMIDITY ARE EXPECTED ON MONDAY IN ADDITION TO GUSTY NORTHWEST WINDS IN THE AFTERNOON. THE LOWEST AFTERNOON HUMIDITIES WILL BOTTOM OUT IN THE 20 PERCENT RANGE MOST PLACES...TO NEAR 30 PERCENT ALONG THE SAINT LUCIE AND MARTIN COUNTY COASTS IN ADDITION TO GUSTY NORTHWEST WINDS IN THE AFTERNOON. LONG DURATIONS OF LOW AFTERNOON RELATIVE HUMIDITY VALUES AND BREEZY NORTHWEST WINDS WILL CONTINUE INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ MOSES
2 follow-up statements
877 WWUS82 KMLB 060924 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 424 AM EST MON DEC 6 2010 ...COLD AIR TO ARRIVE ACROSS CENTRAL FLORIDA... ...A CONCERN FOR DRY WILDFIRE WEATHER CONDITIONS... FLZ041-044>047-053-054-058-059-064-141-144-147-062300- /O.UPG.KMLB.FW.A.0053.101206T1600Z-101206T2300Z/ /O.NEW.KMLB.FW.W.0066.101206T1600Z-101206T2300Z/ /O.NEW.KMLB.FW.A.0054.101207T1600Z-101207T2100Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 424 AM EST MON DEC 6 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... SIGNIFICANTLY COLDER AND DRIER AIR WILL CONTINUE TO MOVE INTO EAST CENTRAL FLORIDA TODAY...WHICH WILL KEEP A CONCERN FOR CRITICAL FIRE WEATHER CONDITIONS THROUGH MOST OF THE UPCOMING WEEK. LONG DURATIONS OF CRITICAL RELATIVE HUMIDITY ARE EXPECTED TODAY...IN ADDITION TO GUSTY NORTHWEST WINDS IN THE AFTERNOON. THE LOWEST AFTERNOON HUMIDITIES WILL BOTTOM OUT IN THE 20 PERCENT RANGE MOST PLACES...TO NEAR 30 PERCENT ALONG THE SAINT LUCIE AND MARTIN COUNTY COASTS. LONG DURATIONS OF LOW AFTERNOON RELATIVE HUMIDITY VALUES AND BREEZY NORTHWEST WINDS WILL CONTINUE INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ WEITLICH
644 WWUS82 KMLB 061941 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 241 PM EST MON DEC 6 2010 ...COLD AIR TO ARRIVE ACROSS CENTRAL FLORIDA... ...A CONCERN FOR DRY WILDFIRE WEATHER CONDITIONS... FLZ041-044>047-053-054-058-141-144-147-062300- /O.UPG.KMLB.FW.A.0054.101207T1600Z-101207T2100Z/ /O.NEW.KMLB.FW.W.0067.101207T1600Z-101207T2100Z/ /O.NEW.KMLB.FW.A.0055.101208T1600Z-101208T2200Z/ /O.CON.KMLB.FW.W.0066.000000T0000Z-101206T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-COASTAL VOLUSIA-SOUTHERN LAKE- NORTHERN BREVARD- 241 PM EST MON DEC 6 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 4 PM EST TUESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 4 PM EST TUESDAY. A FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. COLD AND DRY AIR WILL REMAIN OVER EAST CENTRAL FLORIDA THROUGH MID WEEK WITH A CONCERN FOR RED FLAG CONDITIONS EACH AFTERNOON THROUGH WEDNESDAY WITH BREEZY CONDITIONS AND RH VALUES AT OR BELOW CRITICAL THRESHOLD FOR MANY PLACES. THE LOWEST AFTERNOON HUMIDITIES ARE EXPECTED TO BOTTOM OUT AROUND 20 TO 30 PERCENT THIS AFTERNOON AND AGAIN ON TUESDAY. THIS WILL COMBINE WITH GUSTY NORTHWEST WINDS UP TO 20 MPH THIS AFTERNOON AND UP TO 15 MPH ON TUESDAY WILL COMBINE TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ FLZ059-064-062300- /O.UPG.KMLB.FW.A.0054.101207T1600Z-101207T2100Z/ /O.NEW.KMLB.FW.W.0067.101207T1600Z-101207T2100Z/ /O.CON.KMLB.FW.W.0066.000000T0000Z-101206T2300Z/ ST. LUCIE-MARTIN- 241 PM EST MON DEC 6 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 4 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 4 PM EST TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. COLD AND DRY AIR WILL REMAIN OVER EAST CENTRAL FLORIDA INTO TUESDAY WITH BREEZY CONDITIONS AND CRITICALLY LOW RH VALUES. THE LOWEST AFTERNOON HUMIDITIES ARE EXPECTED TO BOTTOM OUT AROUND 30 PERCENT THIS AFTERNOON AND AGAIN ON TUESDAY. THIS WILL COMBINE WITH GUSTY NORTHWEST WINDS UP TO 20 MPH THIS AFTERNOON AND UP TO 15 MPH ON TUESDAY WILL COMBINE TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$ MOSES
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Dec 5, 9:45 AM EST, 5 hours 29 minutes earlier.
Area forecast discussion, Dec 5, 9:45 AM EST, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
945 AM EST SUN DEC 5 2010
...COLDER AIR MOVING INTO THE AREA WILL PRODUCE LOW WIND CHILL
VALUES TONIGHT AND FREEZING OVERNIGHT TEMPERATURES ACROSS THE AREA
EARLY THIS WEEK...
.DISCUSSION...
COLD FRONT IS QUICKLY PUSHING DOWN THE PENINSULA THIS MORNING
ACCOMPANIED BY A THIN LINE OF LIGHT SHOWERS ALONG THE BOUNDARY
CURRENT FROM KISSIMMEE THROUGH TITUSVILLE. SEVERAL SITES HAVE
REPORTED A HUNDREDTH OR TWO AS THE LINE PASSED THROUGH SO WILL
UPDATE THE FORECAST TO INCLUDE A SLIGHT CHANCE OF POPS SOUTH OF THE
LINE AS IT MOVES THROUGH.
WINDS WILL TURN NORTHWEST QUICKLY BEHIND THE FRONT...AND COLD AIR
ADVECTION FILTERING IN WILL LIKELY KEEP TEMPS FROM RISING TOO MUCH
MORE FOR AREAS ALREADY BEHIND THE FRONT THIS MORNING. TEMPS WILL
PEAK IN THE LOW/MID 60S BEHIND THE FRONT WHILE GUSTY SW FLOW AHEAD
OF THE FRONT WILL ALLOW TEMPS TO REACH INTO LOW/MID 70S AHEAD OF THE
FRONT THROUGH EARLY THIS AFTERNOON.
AS FRONT CLEARS CENTRAL FLORIDA THIS EVENING NW WINDS WILL REMAIN
ELEVATED UP TO AROUND 5-10 MPH OVERNIGHT AND WILL PULL DOWN COLDER
AIR DOWN THE PENINSULA. THESE WINDS WILL COMBINE WITH MIN TEMPS IN
THE MID/UPPER 30S OVER VOLUSIA COUNTY AND INTO THE INTERIOR TO
CREATE WIND CHILL VALUES NEAR TO BELOW FREEZING LATE IN THE NIGHT
INTO EARLY MON MORNING. A WIND CHILL ADVISORY WILL LIKELY BE NEEDED
FOR THIS AREA. ALONG THE BREVARD AND TREASURE COAST LOWS WILL REACH
THE LOW 40S. SINCE WINDS ARE NOT EXPECTED TO BECOME LIGHT...FREEZING
TEMPS ARE NOT EXPECTED TONIGHT OVER MUCH OF EAST CENTRAL FLORIDA.
HOWEVER ISOLATED WIND SHELTERED LOCATIONS NORTHWEST OF I-4 MAY BE
ABLE TO REACH FREEZING FOR A COUPLE HOURS TOWARD SUNRISE.
&&
.AVIATION...
NARROW FRONTAL BAND OF SHOWERS PUSHING SOUTHWARDS CURRENTLY FROM
KISM-KTIX. BAND WILL BRING MVFR CIGS AND POSSIBLY VSBYS FOR 1-2
HOURS AS IT MOVES THROUGH. VFR CONDS BEFORE AND BEHIND THE BAND.
PROFILER WINDS STILL INDICATING LLWS WITH WEST WINDS UP TO 35KTS
AROUND 2KFT AND SFC FLOW AHEAD OF THE FRONT FROM THE WSW AT
15-20KTS. SW WIND GUSTS UP TO 30KTS POSSIBLY AHEAD OF THE FRONTAL
BAND THROUGH MID AFTERNOON.
&&
.MARINE...A SMALL CRAFT ADVISORY WILL CONTINUE THROUGH THIS MORNING
FOR THE COASTAL WATERS OF VOLUSIA AND BREVARD COUNTIES AND OFFSHORE
WATERS OF THE TREASURE COAST...TRANSITIONING TO JUST THE OFFSHORE
WATERS THIS AFTERNOON.
W/NW WINDS UP TO 20 KTS NEARSHORE AND UP TO 20-25 KTS OFFSHORE THIS
MORNING WILL BEGIN TO DECREASE TO AROUND 15-20 KTS NEARSHORE AND TO
AROUND 20 KTS OFFSHORE LATER TODAY INTO TONIGHT. A FEW GUSTS TO GALE
FORCE WILL CONTINUE TO BE POSSIBLE THIS MORNING WELL OFFSHORE OF THE
COAST...NORTH OF THE CAPE. THESE WINDS WILL PRODUCE CHOPPY SEAS UP
TO 4-6 FT NEARSHORE AND UP TO 7-8 FT OFFSHORE THROUGH TONIGHT.
&&
.FIRE WEATHER...COLD FRONT WILL CROSS THE AREA TODAY WITH A MUCH
DRIER AIRMASS BUILDING IN BEHIND THE BOUNDARY. MIN RH VALUES WILL
REACH NEAR 35%...MAINLY OVER NRN LAKE AND VOLUSIA COUNTIES LATER
TODAY BUT LONG DURATION OF THESE RH VALUES ARE NOT EXPECTED. WEST
WINDS WILL BECOME NORTHWEST BEHIND THE FRONT AND INCREASE UP TO 10
TO 15 MPH INTO THIS AFTERNOON.
&&
.CLIMATE...RECORD LOWS FOR THE NEXT THREE DAYS...
DEC 6TH DEC 7TH DEC 8TH
DAYTONA BEACH 34/1962 24/1937 28/1937
ORLANDO 38/1981 34/1962 33/1959
MELBOURNE 34/1968 27/1937 31/1937
VERO BEACH 37/1968 38/1977 39/1962
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-
NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-
SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
AM...SMALL CRAFT ADVISORY UNTIL 7 AM EST TUESDAY FOR WATERS FROM
FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO
60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL NOON EST TODAY FOR COASTAL WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM.
&&
MOSESHazardous weather outlook, Dec 5, 4:56 AM EST, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 456 AM EST SUN DEC 5 2010 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-052200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 456 AM EST SUN DEC 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...EXCESSIVE COLD IMPACT... COLDER AIR MOVING INTO THE AREA TONIGHT WILL PRODUCE LOWS IN THE MID TO UPPER 30S OVER VOLUSIA COUNTY AND INTO THE INTERIOR TONIGHT. THESE TEMPERATURES COMBINED WITH NORTHWEST WINDS AROUND 10 MPH WILL PRODUCE WIND CHILL VALUES AS LOW AS THE UPPER 20S TO LOW 30S OVER THIS AREA LATE TONIGHT INTO EARLY MONDAY MORNING. ...RIP CURRENT IMPACT... A LINGERING LONG PERIOD SWELL WILL RESULT IN A MODERATE RISK OF RIP CURRENTS TODAY. CHECK WITH LIFEGUARDS ABOUT OCEAN DANGERS BEFORE ENTERING INTO THE CHILLY SURF. ...WIND AND SEA IMPACT... A SMALL CRAFT ADVISORY CONTINUES FOR MOST OF THE COASTAL WATERS THIS MORNING AHEAD OF AN APPROACHING COLD FRONT. WEST WINDS WILL EXIST UP TO 20 KNOTS NEARSHORE AND UP TO 20 TO 25 KNOTS OFFSHORE AHEAD OF THE FRONT. OCCASIONAL GUSTS TO GALE FORCE WILL BE POSSIBLE THROUGH THE MORNING HOURS OVER THE OFFSHORE WATERS... NORTH OF THE CAPE. AS THE FRONT PASSES WINDS WILL BECOME NORTHWEST WITH SPEEDS DECREASING TO 15 TO 20 KNOTS NEARSHORE AND AROUND 20 KNOTS OFFSHORE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ...FREEZING TEMPERATURES LIKELY THIS UPCOMING WEEK... NORTHWEST WINDS WILL CONTINUE TO TRANSPORT COLDER AIR DOWN THE FLORIDA PENINSULA THROUGH EARLY THIS WEEK. COMPUTER MODELS ARE PERSISTENT IN SHOWING NEAR TO BELOW FREEZING TEMPERATURES OVER THE AREA BOTH TUESDAY AND WEDNESDAY MORNINGS. COLDEST TEMPERATURES ARE STILL EXPECTED FOR WEDNESDAY MORNING WITH MINIMUM TEMPERATURES AS LOW AS THE UPPER 20S OVER MUCH OF THE INTERIOR. THOSE WITH COLD SENSITIVE VEGETATION SHOULD STAY TUNED FOR LATER STATEMENTS ABOUT THIS FREEZE EVENT. IN ADDITION TO THESE COLDER TEMPERATURES...DRIER AIR WILL FILTER INTO THE AREA AND PRODUCE AN ENHANCED FIRE WEATHER THREAT OVER MUCH OF EAST CENTRAL FLORIDA OVER THE NEXT SEVERAL DAYS. HAZARDOUS BOATING CONDITIONS WILL ALSO PERSIST INTO MID WEEK OVER THE OFFSHORE WATERS DUE TO ELEVATED NORTHWEST WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. WEITLICH
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 5, 4:42 AM EST | Fire Weather Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 24 hr |
| Dec 5, 3:14 PM EST | Fire Weather Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 23 hr |
| Dec 5, 3:33 PM EST | Wind Chill Advisory | MLB | Lake, Orange, Osceola, Seminole, Volusia | 16 hr |
| Dec 5, 3:53 PM EST | Freeze Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 12 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.